# SDR UALA2012070903665

- Difficulty date: July 7, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,426 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1320 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 1320 BETWEEN STRINGERS 27 AND 28L,  AFT CARGO BAY.   REMOVED AND REPLACED SHEAR TIE IAW SRM.  MAJOR REPAIR.
